Year 2020, Volume 2 , Issue 1, Pages 1 - 6 2020-06-30

Analytical solution for the conformable fractional telegraph equation by Fourier method

Saad ABDELKEBİR [1] , Brahim NOUIRI [2]


n this paper, the Fourier method is effectively implemented for solving a conformable fractional telegraph equation. We discuss and derive the analytical solution of the conformable fractional telegraph equation with nonhomogeneous Dirichlet boundary condition.

Fractional telegraph equation, Fourier method, Laplace transform
  • [1] A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North Holland Mathematics Studies 204, Elsevier, New York, NY, USA, 2006.
  • [2] I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999.
  • [3] E. C. Eckstein, J. A.Goldstein, and M. Leggas. Themathematics of suspensions:Kac walks and asymptotic analyticity. Electronic Journal of Differential Equations, vol. 3, pp. 39-50, 1999.
  • [4] R. C. Cascaval, E. C. Eckstein, C. L. Frota, and J. A. Goldstein. Fractional telegraph equations, Journal of Mathematical Analysis and Applications, vol. 276, no. 1, pp. 145-159, 2002.
  • [5] J. Chen, F. Liu, and V. Anh, Analytical solution for the time fractional telegraph equation by the method of separating variables, Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1364-1377, 2008.
  • [6] R. Khalil, M. Al Horani, A. Yousef, and M. Sababheh. A new definition of fractional derivative, Journal of Computational and Applied Mathematics, vol. 264, pp. 65-70, 2014.
  • [7] T. Abdeljawad. On conformable fractional calculus, Journal of Computational and Applied Mathematics, vol. 279, pp. 57-66, 2015.
Primary Language en
Journal Section Articles
Authors

Author: Saad ABDELKEBİR (Primary Author)
Institution: Department of Mathemtics, Mohamed Boudiaf University, M'sila
Country: Algeria


Author: Brahim NOUIRI
Institution: Laboratory of Pure and Applied Mathematics, Mohamed Boudiaf University, M'sila
Country: Algeria


Dates

Publication Date : June 30, 2020

Bibtex @conference paper { pims612420, journal = {Proceedings of International Mathematical Sciences}, issn = {2717-6355}, address = {Maltepe University, Istanbul}, publisher = {İbrahim ÇANAK}, year = {2020}, volume = {2}, pages = {1 - 6}, doi = {}, title = {Analytical solution for the conformable fractional telegraph equation by Fourier method}, key = {cite}, author = {Abdelkebi̇r, Saad and Nouırı, Brahim} }